Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Taking doxycycline and rifampin for precautionary reasons due to exposure of lab to brucella cannis. Having nausea, vomiting, low grade fever. Feeling of something stuck and hurts on swallowing. Advice required?

I have been taking doxycycline and rifampin for a week now following the exposure of our lab to brucella cannis. We were given these profilatives just for precautionary reasons. I did have nausea and vomiting the 3rd day. But it subsided. I had a low grade fever last evening but it seems to have subsided as well. I took my doxycycline last night and slept immediately afterwards instead of waiting 30 minutes. Since then I have been having a terrible feeling down my food pipe as if there were something stuck and it hurts everyone I swallow . I tried drinking lots of water and tried to push it down with food but it just doesn t go away. Kindly advice
Asked On : Tue, 22 May 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
There is possibility of the Doxycycline capsule getting stuck to the oesophagus,which may be causing all these problems as the capsule might not have been dissolved because of the formulation,and so contact a Gastro-enterologist for Endoscopic removal.
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor